# SDR CALA0400536

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 36,427 hours, 8,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE.  TWO AFT BATTERY PACKS WERE REMOVED AND REPLACED AT STA 1680 IAW MM 33-51-00.  OPERATION OF THE EMERGENCY AISLE PATH LIGHTING WAS RESTORED.
